kellyann

Discussion in 'Lyme Disease Archives' started by kathyh1, Nov 13, 2006.

  1. kathyh1

    kathyh1 New Member

    I am getting real ichy on these shots too, it is driving me

    mad,it feels like bugs are crawling allover me.I hope we get

    better for i am sick of being in pain,it is driving me nuts,

    and i take lots of pain meds that are strong and they really

    do not help much,I will porbally be on them 4ever,I have already been on them a year.

    I had lyme undignosed for a year and have been on antibotics
    forover3months no improvement.

    i hope I am not one of those people who does not respond to
    antibotics this is very hard to deal with.

    Were you cdc postive or just postive according to imngex
    lab.I get really confused.
  2. kellyann

    kellyann New Member

    I am itching half to death too. I have about scratched myself raw.I have been sick for a long time, the last three years have been horrible. Just severe burning pain in all my joints.Muscles ache too. I am on high does of pain meds too. I have been for about three years. I was sick for a very long time, like ten years before I found out I had Lyme.
    Thank goodness you didn't have to wait so long for your diagnosis. I was pos. through imngex but I think that is plenty good enough in my opinion.

    I am going to really give the bicillin a chance, even if it itches, hurts, whatever. I want to get well so bad. I think I need to stay on it a several more months to see if there is a difference or not....

    Kellyann
  3. nyssagirl

    nyssagirl New Member

    I have had four shots now. I am supposed to have them for three months. Two a week. I, too, have some itching, but that hasn't bothered me that much. It is moderate. However, as of last week, I started getting nauseous and my tongue burns. I don't now if this is from the shots or not. Have either of you experience these? I don't see my dr. until the end of the month. I will ask her about it when I see her.
    The burning pain in my ribs in my left side, just drives me crazy. I try to take Aleve, but have Neurontin for when I am really bad and can't sit or lay. It is hard to say the least to be hurting and feeling sick most of the time. The numbness and tingling in my left arm bothers me a lot too. It is so tiring and you wonder if it will ever get better.
    Good luck to you girls. You are in my prayers.
    Lynda
    Thanks,
    Nyssagirl